# SDR FDEA201506161822

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 577 hours, 33,624 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP891
- Part serial: SE41552
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COURIER O2 MASK BOX PRESS TO TEST BUTTON  BROKEN.  R & R O2 MASK STOWAGE BOX IAW AMM 35-11-51-4-99.  OK  FOR SERVICE.
